The Annals of Probability

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Existence of Probability Measures with Given MarginalsSam Gutmann, J. H. B. Kemperman, J. A. Reeds, and L. A. SheppVolume 19, Number 4 (1991)
Central limit theorems for sequences of multiple stochastic integralsDavid Nualart and Giovanni PeccatiVolume 33, Number 1 (2005)
Postulates for Subadditive ProcessesJ. M. HammersleyVolume 2, Number 4 (1974)
Self-Normalized Laws of the Iterated LogarithmPhilip S. Griffin and James D. KuelbsVolume 17, Number 4 (1989)
Limit Theorems for $U$-ProcessesMiguel A. Arcones and Evarist GineVolume 21, Number 3 (1993)
  • ISSN: 0091-1798 (print), 2168-894X (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1973--
  • Access: Articles older than 3 years are open
  • Euclid URL: http://projecteuclid.org/aop